# SDR IPXA2021110575626

- Difficulty date: November 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 19,484 hours, 11,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** L1 DOOR EVAC SLIDE RAFT RELEASE WARNING LT INOP. DEFERRED PER MEL 52 73 01 1 NO MX ACTION REQ PLACARD INSTALLEDREPLACED POWER SUPPLY UNIT 70WN PE RMM 52-73-18-0401. REPLACED BATTERIES ON UNIT DUE TO SHELF LIFE NEW DUE DATES ARE 3/14/22 & 2/10/22. M762061 CLEARED. ESR 52-73-01-02A.
